# SDR IPXA2021050669051

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC05532SAAU
- Condition: Cracked
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H OB FLAP I/B HINGE FWD FRAME I/B SIDE HAS A SUPPORT ANGLE CRACKEDREMOVED, FABBED AND INSTALLED SUPPORT ANGLE IAW SRM 51-31-01 AND DRAWING ARC0553
